Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 82, NWS Green Bay, WI

October 31, 2017

NWS Green Bay, WI issued this small craft advisory at Oct 31, 2017, 3:31 PM CDT. It took effect at Nov 1, 2017, 1:00 PM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2017, 3:31 PM CDT (20:31 UTC)
In effect from
Nov 1, 2017, 1:00 PM CDT
Expired
Nov 2, 2017, 10:00 AM CDT
In force
21 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

041 
WHUS73 KGRB 312031
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CDT TUE OCT 31 2017

LMZ521-522-010445-
/O.NEW.KGRB.SC.Y.0082.171101T1800Z-171102T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
331 PM CDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM
CDT THURSDAY. 

* WINDS...15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-010445-
/O.NEW.KGRB.SC.Y.0082.171101T1800Z-171102T1800Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
331 PM CDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 1 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 1 PM
CDT THURSDAY. 

* WINDS...15 TO 25 KNOTS WITH GUSTS UP TO 30 TO 35 KNOTS.

* WAVES...BUILDING TO 5 TO 8 FEET ON WEDNESDAY, POSSIBLY UP TO 6
  TO 10 FEET WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
966 
WHUS73 KGRB 010232
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
932 PM CDT TUE OCT 31 2017

LMZ521-522-011045-
/O.CON.KGRB.SC.Y.0082.171101T1800Z-171102T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
932 PM CDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO
1 AM CDT THURSDAY...

* WINDS...15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-011045-
/O.CON.KGRB.SC.Y.0082.171101T1800Z-171102T1800Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
932 PM CDT TUE OCT 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO
1 PM CDT THURSDAY...

* WINDS...15 TO 25 KNOTS WITH GUSTS UP TO 30 TO 35 KNOTS.

* WAVES...BUILDING TO 5 TO 8 FEET ON WEDNESDAY, POSSIBLY UP TO 6 
  TO 10 FEET WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
334 
WHUS73 KGRB 010913
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
413 AM CDT WED NOV 1 2017

LMZ521-522-011715-
/O.CON.KGRB.SC.Y.0082.171101T1800Z-171102T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
413 AM CDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 1 AM CDT THURSDAY...

* WINDS...SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 TO 30 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR 
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS 
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY 
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE 
CONDITIONS.

&&

$$

LMZ541>543-011715-
/O.CON.KGRB.SC.Y.0082.171101T1800Z-171102T1800Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
413 AM CDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 1 PM CDT THURSDAY...

* WINDS...SOUTH AT 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS.

* WAVES...BUILDING TO 5 TO 8 FEET THIS AFTERNOON, AND 6 TO 10 
  FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR 
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS 
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY 
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE 
CONDITIONS.

&&

$$
KIECKBUSCH
941 
WHUS73 KGRB 011510
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1010 AM CDT WED NOV 1 2017

LMZ521-522-012315-
/O.CON.KGRB.SC.Y.0082.171101T1800Z-171102T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1010 AM CDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 1 AM CDT THURSDAY...

* WINDS...SOUTH WIND INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON.
  A FEW GUSTS 30 KNOTS.

* WAVES...BUILDING TO 2 TO 4 FEET THIS AFTERNOON. LOCALLY HIGHER
  IN AND NEAR DEATHS DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-012315-
/O.CON.KGRB.SC.Y.0082.171101T1800Z-171102T1800Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1010 AM CDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 1 PM CDT THURSDAY...

* WINDS...SOUTH WIND INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 
  AROUND 30 KNOTS THIS AFTERNOON.

* WAVES...BUILDING TO 5 TO 8 FEET THIS AFTERNOON, AND 6 TO 10 
  FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
703 
WHUS73 KGRB 012027
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
327 PM CDT WED NOV 1 2017

LMZ521-522-020430-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-171102T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
327 PM CDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WINDS...SOUTH WIND INCREASING TO 15 TO 25 KNOTS THIS 
  AFTERNOON. A FEW GUSTS 30 KNOTS. 

* WAVES...BUILDING TO 2 TO 4 FEET THIS AFTERNOON. LOCALLY HIGHER 
  IN AND NEAR DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-020430-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-171102T1800Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
327 PM CDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
THURSDAY...

* WINDS...SOUTH WIND INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO
  AROUND 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS TONIGHT. 

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
029 
WHUS73 KGRB 020158
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
858 PM CDT WED NOV 1 2017

LMZ521-522-020600-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-171102T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
858 PM CDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WINDS...SOUTH WIND 15 TO 25 KNOTS WITH A FEW HIGHER GUSTS.

* WAVES...2 TO 4 FEET. LOCALLY HIGHER IN AND NEAR DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-021000-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-171102T1800Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
858 PM CDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
THURSDAY...

* WINDS...SOUTH WIND 15 TO 25 KNOTS. 

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
385 
WHUS73 KGRB 020613
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
113 AM CDT THU NOV 2 2017

LMZ521-522-020715-
/O.EXP.KGRB.SC.Y.0082.000000T0000Z-171102T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
113 AM CDT THU NOV 2 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES HAVE SUBSIDED ON GREEN BAY, SO THE SMALL CRAFT
ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

LMZ541>543-021415-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-171102T1800Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
113 AM CDT THU NOV 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...SOUTH WIND 15 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
154 
WHUS73 KGRB 020855
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
355 AM CDT THU NOV 2 2017

LMZ541>543-021500-
/O.EXT.KGRB.SC.Y.0082.000000T0000Z-171102T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
355 AM CDT THU NOV 2 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...SOUTH WIND 10 TO 20 KNOTS, BECOMING WEST AT 10 TO 15 
  KNOTS.

* WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 2:51 PM CDT, 40 minutes earlier.

Area forecast discussion, Oct 31, 2:51 PM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
251 PM CDT Tue Oct 31 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Wednesday
Issued at 250 PM CDT Tue Oct 31 2017

The main forecast focus to center on Wednesday afternoon as a
mixed precipitation event overspread the region.

The 19z MSAS surface analysis showed a strong area of low pressure
across eastern Canada, a ridge of high pressure extended from the
MO Valley northward into extreme western Ontario and another area
of low pressure on the Montana/Alberta border. Visible satellite
imagery showed a low cloud deck across much of WI with its back
edge near the MN/WI border.

The weak surface ridge is forecast to move across WI this evening,
before shifting to the east later tonight. Upon passage of this
ridge, winds will back to the south and bring the onset of WAA
toward daybreak. Sky cover is expected to remain mostly cloudy
into early evening, then rather variable thereafter ranging from
mostly clear to mostly cloudy. Anticipate mid/high clouds to
arrive after midnight ahead of our next weather system as the low
pressure to the west reaches the northern Plains. Min temperatures
should range from the middle to upper teens north-central (where
there is a little snow cover), to the upper 20s near Lake MI.

This next system, in the form of the surface low/cold front and
sharpening upper trough, is forecast to push into the Upper MS
Valley on Wednesday. Increasing south winds ahead of the system
will pull moisture northward into WI and we would see clouds
increase/thicken during the morning hours. The atmosphere is
progged to saturate sufficiently by early afternoon central WI,
middle to late afternoon eastern WI, to allow precipitation
chances to increase across the forecast area. These precipitation
chances to be supported by low-level WAA initially, then with
mid-level Q-vector convergence as the upper trough approaches.
Precipitation type will be tricky depending on where surface-925mb
temperatures reside when the precipitation develops. Northern WI
appears to be cold enough for all snow Wednesday afternoon with
possible accumulations of 1 - 2 1/2 inches by 00z Thursday.
Eastern WI appears to be warm enough before any precipitation
falls such that all rain is expected. It is the area from central
to far northeast WI that is expected to see a mix, where the
slightest change in temperature could flip the precipitation
between rain and snow. Max temperatures to range from the middle
30s north-central, lower to middle 40s east-central WI.

.LONG TERM...Wednesday Night Through Tuesday
Issued at 250 PM CDT Tue Oct 31 2017

Active weather in the long-term forecast with a couple of
rain/snow events expected. Forecast challenge revolves around
precipitation type and changeover timing.

Precipitation will be on-going at the start of the forecast
period. Precip type Wednesday evening will vary from mainly snow
in north- central Wisconsin, a mix of rain/snow in central and
northeast Wisconsin, and rain in the Fox Valley and lakeshore. The
Northwoods could pick up another 1 to 2 inches of snow Wednesday
evening, bringing event totals to 2 to 4 inches. Overnight, any
snow is expected to transition to rain due to increasing low level
temperatures and loss of moisture in the DGZ. With surface and
road temperatures rising above freezing, this transition could
melt a good amount of any snow that had accumulated. The chance
of rain lingers through the morning, then ends from west to east
in the early afternoon as the surface low and mid- level energy
pull away.

Winds turn NW for a period Thursday night which could bring
a dusting of snow to northern Vilas County. Otherwise, ridging
will keep the area dry through Friday.

Long range models are in broad agreement that another system will
impact Wisconsin this weekend, but specific timing and
temperature details vary this far out. Similar precip type
transitions are expected. Current guidance suggests temperatures
will start out a bit cooler than this midweek system, which would
bring snow chances further south. In general, snow/mixed precip
can be expected at night, with mixed precip/rain expected during
the day.

Temperatures will fluctuate from just above to just below normal
through the period. Highs will generally be in the upper 30s
(north) to 40s. Lows will be in the 20s and 30s.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1224 PM CDT Tue Oct 31 2017

Stubborn high-end MVFR/low-end VFR cigs will persist through most
of the afternoon before a weak ridge of high pressure approaches
and helps to scatter out these low clouds. VFR conditions are then
expected to prevail tonight through Wednesday morning with
mid/high clouds passing through ahead of the next weather system.
As this system approaches on Wednesday, cigs will gradually lower
and become IFR to MVFR cigs/vsbys in the afternoon as a band of
precipitation sweeps into Wisconsin. Depending on location,
northern Wisconsin would see light snow start to accumulate, while
eastern Wisconsin would see light rain. Bottom line, expect flying
conditions to deteriorate Wednesday afternoon across all of
northeast Wisconsin.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kallas
LONG TERM......KLB
AVIATION.......AK
Hazardous weather outlook, Oct 31, 2:33 PM CDT, 58 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
233 PM CDT Tue Oct 31 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
233 PM CDT Tue Oct 31 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Snow accumulations of two to four inches are anticipated
Wednesday afternoon and evening across north central Wisconsin.
Up to two inches is expected from central Wisconsin towards
northeast Wisconsin.

Another system is forecast to bring a mix of rain and snow to the
area this weekend. It is too early to determine exact timing and
amounts.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to forward snowfall measurements to the
National Weather Service in Green Bay.

LMZ521-522-541>543-011945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
233 PM CDT Tue Oct 31 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Conditions hazardous to small craft are likely Wednesday
afternoon through early Thursday afternoon.

AK/KLB

In the hours before

Special weather statement, Oct 31, 2:50 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Green Bay WI
250 PM CDT Tue Oct 31 2017

WIZ005-010>013-018-019-021-030-010300-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Northern Oconto County-Marathon-
250 PM CDT Tue Oct 31 2017

...ACCUMULATING SNOW EXPECTED WEDNESDAY AFTERNOON INTO WEDNESDAY
EVENING...

A clipper-type area of low pressure is forecast to move from the
northern Plains Wednesday morning into northern sections of the
Great Lakes Wednesday night. A band of light to possibly moderate
snow is forecast to move into northern Wisconsin toward midday
Wednesday and continue through Wednesday evening. Snow totals of 2
to 4 inches are expected generally north of a line from Wausau to
Iron Mountain.

Motorists should be prepared for slippery road conditions to
develop, especially during the late afternoon drive home from work
or school. Slow down to a safe speed and allow extra time to reach
your destination.

AK

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.